# SDR HEEA956321

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Assy
- Part number: 1021401
- Condition: Sheared
- Location: Door
- Part time: 1,243 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER AXLE SHEARED.
